sertraline : i’m currently on my 3rd... - Mental Health Sup...

Mental Health Support

26,583 members15,470 posts

sertraline

breezebl0cks
breezebl0cks

i’m currently on my 3rd day of taking sertraline. i keep getting headaches and bouts of nausea throughout the day (i take them in the morning with breakfast). i’ve also felt a lot more low in mood and very irritable. i’m currently only on 25mg a day and i was wondering if anyone else had very bad side affects and, if so, how long did they last? is it worth carrying on taking them?

6 Replies
oldestnewest

You need to allow upwards of five weeks for the drugs to get into your system be patient

If you are taking two AD tablets take one in the morning and another with you evening meal

BOB

Hi ya

It will take about 2 weeks before you start to notice less nausea and headaches.

Hang on in there.most antidepressants do that any way

Good luck

T

Ive been on sertraline last 2 years and within days of the first dose i felt different.

Stick with it. Im sure it will help. It has me to some extent tho my mental health at the moment is not great.

it is worth carrying on, takes 6 to 8 weeks at the most. Shorter if your lucky, some feel better after a couple of weeks but that didnt happen to me. They can make you feel lower. I felt suicidal the second week but it did pass. Was horrible though tbh. I am in 100mg now after 4 months and feel so much better, it's worth persevering xxx

It's definitely worth carrying on. The side effects will wear off in a few weeks and you will feel much better. Xx

When I started I felt the same, it lasted for about 2 weeks then it settled down, hope this helps

You may also like...